Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 19, NWS Hastings, NE

May 28, 2019Jewell County, Mitchell County, Kansas

NWS Hastings, NE issued this tornado warning at May 28, 2019, 6:23 PM CDT for Jewell County, Mitchell County, Kansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 6:23 PM CDT (23:23 UTC)
Expired
May 28, 2019, 7:00 PM CDT
In force
37 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Jewell County, KS, Mitchell County, KS

The radar

The Grand Island radar (KUEX), 93 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:26 PM CDTHAIL 1.254 Ne Randall, KSDELAYED REPORT FROM JEWELL COUNTY DISPATCH.
May 28, 6:36 PM CDTHAIL 0.886 S Jewell, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 5:38 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

819 
WFUS53 KGID 282323
TORGID
KSC089-123-290000-
/O.NEW.KGID.TO.W.0019.190528T2323Z-190529T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
623 PM CDT Tue May 28 2019

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Northern Mitchell County in north central Kansas...
  Southeastern Jewell County in north central Kansas...

* Until 700 PM CDT.
    
* At 622 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Glen Elder, or 7 miles west of Beloit, moving 
  northeast at 40 mph.  A second tornado was located 3 miles 
  northeast of Randall.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Beloit around 630 PM CDT.
  Scottsville around 645 PM CDT.
  Randall around 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3936 9832 3958 9841 3984 9794 3940 9793
TIME...MOT...LOC 2322Z 234DEG 33KT 3946 9825 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

Fay
4 follow-up statements
188 
WWUS53 KGID 282336
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
636 PM CDT Tue May 28 2019

KSC089-123-290000-
/O.CON.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Mitchell KS-Jewell KS-
636 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN MITCHELL AND SOUTHEASTERN JEWELL COUNTIES...
    
At 635 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beloit, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Randall and Scottsville around 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3943 9820 3963 9832 3984 9794 3944 9793
TIME...MOT...LOC 2335Z 234DEG 33KT 3953 9812 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Thies
960 
WWUS53 KGID 282342
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
642 PM CDT Tue May 28 2019

KSC089-123-290000-
/O.CON.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Mitchell KS-Jewell KS-
642 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN MITCHELL AND SOUTHEASTERN JEWELL COUNTIES...
    
At 642 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Randall, or 7 miles northeast of Beloit, moving
northeast at 40 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Scottsville around 645 PM CDT.
  Randall around 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3948 9817 3965 9828 3984 9794 3947 9793
TIME...MOT...LOC 2342Z 234DEG 33KT 3957 9805 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Thies
626 
WWUS53 KGID 282350
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
650 PM CDT Tue May 28 2019

KSC123-290000-
/O.CAN.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Mitchell KS-
650 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR NORTHEASTERN MITCHELL COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Kansas.

LAT...LON 3957 9814 3973 9814 3984 9794 3957 9793
TIME...MOT...LOC 2350Z 234DEG 33KT 3961 9797 

$$

KSC089-290000-
/O.CON.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Jewell KS-
650 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN JEWELL COUNTY...
    
At 650 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Randall, or 12 miles northeast of Beloit, moving
northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jewell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3957 9814 3973 9814 3984 9794 3957 9793
TIME...MOT...LOC 2350Z 234DEG 33KT 3961 9797 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Thies
748 
WWUS53 KGID 282357
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
657 PM CDT Tue May 28 2019

KSC089-290007-
/O.EXP.KGID.TO.W.0019.000000T0000Z-190529T0000Z/
Jewell KS-
657 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR SOUTHEASTERN JEWELL COUNTY WILL EXPIRE AT
700 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Kansas.

LAT...LON 3957 9814 3973 9814 3984 9794 3957 9793
TIME...MOT...LOC 2357Z 234DEG 33KT 3965 9790 

$$

Thies

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 28, 4:08 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 28, 4:08 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
408 PM CDT Tue May 28 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 351 PM CDT Tue May 28 2019

Main concern is potential for severe thunderstorms this aftn into
eve as well as ongoing flooding.

Objective and subjective sfc analysis indicates a sfc low/triple
point just S of RSL at 20Z. This is further S than expected 24hrs
ago, and also further S than what earlier runs of the HRRR this
morning were showing. A stationary bndry extends to the NE to near
STJ with a cold front extending SW from the sfc low into SW KS
and into TX/OK Panhandles. These sfc features will be key to
determining greatest risk areas for severe wx later this aftn/eve.
Sfc obs in the warm sector show temps in the upper 70s and dew
points in the upper 60s to near 70. Water vapor analysis reveals a
strong closed low over E CO, with an associated strong mid-upper
level jet streak across the Central Plains as sampled by the KAMA
12Z sounding to be around 60kt at H5. Morning soundings also
sampled very steep mid-level lapse rates on the order of 7.5-8
C/km. The steep lapse rates, combined with high theta-e airmass in
the warm sector, is leading to moderate to strong instability
with MLCAPE of 2000-3000 J/kg near far S CWA per latest SPC
Mesoanalysis. An EML at the base of the steep lapse rates is
keeping this instability capped, for now. 1-min GOES vis sat
imagery has shown some persistent clearing across north central
Kansas counties. Thick, low stratus continues to the N, in an
area of moist, easterly upslope flow, and even some drizzle and
fog too.

Additional insolation as well as cooling mid-level temps should
lead to continued destabilization and eventually erode the cap
22-23Z. Large scale forcing for ascent is sufficient for tstm
development, as hinted at by persistent band of cirrus (on vis
sat) and moist plume (on WV channel) over central KS, and there
are several triggers at the sfc. The main question is when and
where storms develop. This is mostly tied to location of sfc
low/boundaries and what areas see some clearing. Agree with latest
SPC outlook that the highest severe probabilities (locally)
likely extend a little further W/SW than expected 24 hrs ago.
Areas from near Arapahoe to Hastings, to York and points SE have
the greatest risk for severe storms given overlap of 0-6km bulk
shear 55-65kt and MUCAPE 2500-3500 J/kg. Both of these parameters
are more than sufficient for supercell structures. Large hail up
to at least golf ball size and damaging wind gusts up to 70mph are
the main threats. A couple tornadoes can't be ruled out
immediately near and E/NE of the sfc low, near the boundary, which
will likely extend from near Stockton to Hebron. Storms in these
areas have best potential to be sfc based, whereas storms a county
or two to the north will be elevated above the near-sfc stable
layer.

As far as timing goes, I suspect to see some CI between 21-23Z
over our far S, and last several runs of the HRRR show activity
arriving from the W along and S of the state line in the 00Z-02Z
time frame.

Later tonight, some CAMs suggest some decent cores over the N
CWA, generally N of I-80. Forecast soundings show MUCAPE of
1000-2000 J/kg and mid-level lapse rates around 7.5 C/km. However,
effective shear is rather weak around 20-25kt. Think these areas
could see a few strong to perhaps marginally severe storms, but
the weak effective shear should keep this threat limited. The SPC
marginal-slight risk areas cover this potential well. Perhaps of
greater concern would be the rain that is produced in northern
areas as they will be closest to the wrap-around moisture. Models
have been fairly inconsistent in QPF amounts in these areas, but
latest trends of EC and HRRR are a bit concerning. Current
forecast calls for around 0.5" N of the Tri-Cities, but as always,
locally higher amounts are possible.

Wednesday: Lowered highs by 2-3 deg as models show persistent
cold air advection on NW winds along with broken stratocu. This is
typically not a good setup for much warming, thus went with some
cooler CONSRAW data. Areas along and N of I-80 continue to have
best potential for rain shwrs, but amounts should be light, and
not expecting anything too convective.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 351 PM CDT Tue May 28 2019

Will continue to see some lingering influences from the departing
upper wave on Thu. The biggest impact will be continued cld cover
and cool temps, but some lt pcpn also possible so have maintained
low POPs.

Model variability is quite high with location and amplitude of
several mid level perturbations Friday into the weekend, so
confidence on timing and location of pcpn chances is very low.
Latest global deterministic models and ensembles for early next
week show a deep trough over the NE CONUS and a weaker, somewhat
cut-off, trough over/near SW CA. This leaves us in quasi-zonal
flow and relatively low day-to-day pcpn predictability. Overall,
though, the pattern supports near-normal temps and more dry time
than not. This is welcome news for those that need some time to
dry out.

Temperatures: Expect low 70s on Thu then warmer temps near 80 for
the weekend. Mid 80s are possible early next week.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Wednesday)
Issued at 1242 PM CDT Tue May 28 2019

Significant Wx: MVFR to IFR cigs

Rest of today: MVFR to borderline IFR cigs will continue thru the
aftn. Potential for scat shwrs/tstms incr late this aftn. Winds
will be ENE to NE around 10-13kt. Confidence: High.

Tonight: MVFR to IFR. The best potential for scat tstms near the
terminals will be 23Z to 03Z, with shwrs possible after that
through around midnight. Exact coverage remains uncertain, so will
cover with a VCTS/VCSH for now. CIGs should lower back to IFR
after sunset. Winds will be NE to NNW around 10kt. Confidence:
Medium.

Wed thru 18Z: IFR to MVFR. IFR CIGs from status should gradually
raise to MVFR by late morning. Winds will become a bit gusty by
midday, esp. at EAR, out of the NNW. Confidence: Medium.

&&

.HYDROLOGY...
Issued at 351 PM CDT Tue May 28 2019

Will once again be monitoring the hydro situation very closely
through tonight as much of the area remains very saturated. Two
areas of most concern with be from near Phillipsburg to York
(generally S/E of Tri-Cities) as well as areas N of Hwy 92
(generally N of the Tri-Cities). Convection this eve should be
rather iso-scat and quick moving, which should keep rain amounts
from becoming too excessive. However, some heavy downpours are a
concern. The northern area of concern will be driven mainly by
wrap-around shwrs and weaker tstms. Rain rates here should be
less, but the rain duration could be longer. Model QPF varies from
less than 0.25" to as much as 1.25" in isolated spots on some of
the hi-res data. Will be watching these areas closely over next
12-18hrs.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Thies
LONG TERM...Thies
AVIATION...Thies
HYDROLOGY...Thies
Hazardous weather outlook, May 28, 3:31 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
331 PM CDT Tue May 28 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
331 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Due to several inches of rain over the past few days, various
Flood Warnings and Flood Advisories are in effect across the
outlook area. Please refer to specific Warning and Advisory
statements for further details. Additional isolated heavy rain is
possible south and east of the Tri-Cities this afternoon and
evening, and mainly north of the Tri-Cities tonight. Any rain on
already saturated soils could lead to additional or worse flooding.

Thunderstorm chances remain in the forecast through tonight. The
greatest risk for severe weather is south of a line from Arapahoe
to York, mainly from 4pm until 10pm. Potential hazards include
large hail up to at least golf ball size hail and damaging wind
gusts up to 70mph. A tornado or two can't be ruled out from near
Plainville to Hebron, but this potential is low. Other strong to
marginally severe storms are possible mainly north of the Tri-
Cities overnight, with the main hazard being nickel to quarter
size hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

It is likely that some Flood Warning and Flood Advisories will
continue through mid week, especially along area rivers. Please
refer to these specific Warning and Advisory statements for further
details.

There are several chances for rain and thunderstorms off and on
next several days, but the risk for heavy rain and severe
thunderstorms is low.

For Friday through Monday, it is too soon to confidently assess
the potential for severe storms, but nothing currently appears as
widespread as our recent chances have been.

.SPOTTER INFORMATION STATEMENT...

Spotter activation for severe storms possible today, especially
between 4 and 10 PM. In addition, any reports of flooding would be
greatly appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Thies

In the hours before

Local storm report, May 28, 5:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
555 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TORNADO          5 SW TIPTON             39.29N 98.54W
05/28/2019                   OSBORNE            KS   STORM CHASER

            CONFIRMED LARGE TORNADO IN PROGRESS.

&&

KELLEY
Local storm report, May 28, 6:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     FUNNEL CLOUD     7 SW JEWELL             39.60N 98.24W
05/28/2019                   JEWELL             KS   TRAINED SPOTTER

            FUNNEL CLOUD SEEN BY TRAINED SPOTTER.

&&
Local storm report, May 28, 6:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
607 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TORNADO          13 E NATOMA             39.16N 98.79W
05/28/2019                   OSBORNE            KS   EMERGENCY MNGR

            POWER POLES DOWN 3 N OF WALDO.

&&

KELLEY
Local storm report, May 28, 6:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          5 SW TIPTON             39.28N 98.53W
05/28/2019                   OSBORNE            KS   911 CALL CENTER

            DAMAGE REPORTED. NO DETAILS ATTM. TIME ESTD
            FM RADAR.

&&

KELLEY
Local storm report, May 28, 6:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
618 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TORNADO          3 S JEWELL              39.63N 98.16W
05/28/2019                   JEWELL             KS   TRAINED SPOTTER

            TORNADO WAS BECOMING RAIN WRAPPED AND
            DIFFICULT TO SEE.

&&

JCB
Local storm report, May 28, 6:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          5 S FORMOSO             39.71N 97.99W
05/28/2019                   JEWELL             KS   TRAINED SPOTTER

&&

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:41 PM CDTSpecial Weather StatementGIDRooks49 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks46 min
May 27, 8:06 PM CDTTornado WarningGIDRooks24 min
May 27, 8:23 PM CDTTornado WarningGIDOsborne, Rooks37 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks, Smith46 min
May 27, 8:50 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith25 min
May 27, 8:56 PM CDTSevere Thunderstorm WarningGIDOsborne34 min
May 27, 9:10 PM CDTFlash Flood WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith9 hr
May 27, 9:10 PM CDTSevere Thunderstorm WarningGIDSmith50 min
May 27, 9:18 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith27 min
May 27, 9:26 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith34 min
May 27, 9:52 PM CDTRiver Flood WarningGIDOsborne, Rooks59 hr
May 27, 10:15 PM CDTSpecial Weather StatementGIDJewell45 min
May 27, 10:33 PM CDTSevere Thunderstorm WarningGIDJewell, Smith42 min
May 28, 12:04 AM CDTRiver Flood WarningGIDPhillips18 hr
May 28, 9:13 AM CDTRiver Flood WarningGIDOsborne, Smith35 hr
May 28, 4:30 PM CDTSpecial Weather StatementGIDOsborne30 min
May 28, 4:54 PM CDTSevere Thunderstorm WarningGIDOsborne, Rooks51 min
May 28, 5:03 PM CDTTornado WarningGIDOsborne27 min
May 28, 5:15 PM CDTSpecial Weather StatementGIDMitchell15 min
May 28, 5:20 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith40 min
May 28, 5:25 PM CDTTornado Warning Tornado observedGIDOsborne35 min
May 28, 5:28 PM CDTSevere Thunderstorm WarningGIDRooks47 min
May 28, 5:28 PM CDTTornado WarningGIDJewell, Mitchell, Osborne32 min
May 28, 5:52 PM CDTTornado Warning Tornado observedGIDMitchell, Osborne38 min
May 28, 5:55 PM CDTTornado WarningGIDJewell, Mitchell35 min
May 28, 6:08 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith52 min
May 28, 6:27 PM CDTSevere Thunderstorm WarningGIDRooks48 min
May 28, 6:28 PM CDTSevere Thunderstorm WarningGIDJewell, Smith36 min
May 28, 6:48 PM CDTSevere Thunderstorm WarningGIDMitchell27 min

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.